# SDR UIEA2025021300142

- Difficulty date: March 2, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 100,234 hours, 17,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK/FLOOR BEAM AT RBL 11.33 STA. 1820.( REPLACED 2 EACH SECTIONS OF SEAT TRACKS FROM PREVIOUS REPAIR STA. 1610-1766.5 TO FACTORY SPLICE AND 2ND SECTON FROM STA. 1766.5 TO STA. 1910 TO PREVIOUS REPAIR SPLICE RBL 11.33 PER B747-400F SRM 53-00-52-2R-12 REP 12 REV 102. REF > HM627-20061 FOR REPLACEMENT. NO FURTHER DEFECTS NOTED )
